# SDR 9WGA2021062734401

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 88,209 hours, 17,094 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Message
- Condition: False Indication
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DECK CARGO FORWARD DETECTION LOOP B STATUS MESSAGE. DIVERT TO ICN
